MathSciNet Relay Station
MathSciNet bibliographic data
MR2786561 (2012e:93111) 93D05 (93C23 93C30)
Liu, Jun; Liu, Xinzhi; Xie, Wei-Chau Generalized invariance principles for switched delay systems. IMA J. Math. Control Inform. 28 (2011), no. 1, 19–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement